# SDR C2XA01BT116

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Part serial: 981
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO3014, DURING LINE CHECK ON RON MAINTENANCE FOUND LOWER AFT EMERGENCY LIGHT INOPERATIVE.....REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW ATR42 MM 33-51-21. OPS. CHECKED GOOD.
